Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

High eosonophil count, low Globulin, HBA1C 69. Experiencing tiredness, restlessness, pain in upper body. On medicine for BP. Suggestions?

I have recently developed allergy to Soya Flour. Get swelling on the face and difficulty chewing after eating multigrain flour, brown bread (contains soya flour). I am okay with whole wheat flour and maize flour. In my CBC test, Eosinophils count is 12% (normal range is 1% to 6%). Can Soya allergy be serious ? Will Cetrizine help with the symptoms ?. Do I need to keep to a Epinephrine injection handy ? Any suggestions, thanks
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Get blood serum tested for other foods like wheat milk potato chana rce nuts egg
sometime there are miulti food interferencego for elimination diet
can ho for Slit therapy which is latest for food allergies
cetrizine increases heart attack risk
fexofenadine is safest
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor